# SDR SWAA2023061550591

- Difficulty date: May 21, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR WEB CLIP AT STA 807; S-25R FOUND CRACKED.<[01] (FINAL) REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR WEB CLIP AT STA 807; S-25R AS B 737-700 SRM 51-40-02-0G-0 & DWG# 146A8120.;[02] VERIFIED REMOVED AND REPLACED AFT CARGO COMPARTMENT FLOOR WEB CLIP AT STA 807; S-25R AS B 737-700 SRM 51-40-02-0G-0 & DWG# 146A8120.;[03] C/W
